High-Risk Pregnancy

Does Terbutaline make you MEAN?

It seems like I've been going into L&D once a week for the past month when the nifedpine doesn't stop the contractions and while I feel like I'm on meth while it pumps through my veins, it does a great job. But when I get to go home that night I am meaner than snake venom and end up having to sleep in the recliner because I'm vicious to my poor husband. I also get so flushed it looks like I have a sunburn.

So, does terbutaline make anyone else mean or is it just me being stressed out about pre term labor?

Re: Does Terbutaline make you MEAN?

  • I don't know if it makes me mean but I get flushed and look like I have a sunburn. You probably stressed out .... having PTL sucks!
  • It seriously makes me feel like what I would assume a crack addict going through withdrawls feels like....I shake, I can't talk, I can't think, my vision is blurred, I get dizzy, my breathing is raggid....its HORRIBLE i've had 2 doses of it and requested that i NEVER have it again because the feeling is just miserable!
  • It's possible...when i came home from L&D last friday after getting two round of terbutaline, I was in a bad mood too, but I don't know if it was from having to be in L&D all afternoon and was just unsure of what to expect and the fact that I was pulled from work a whole month early or its the terbuatline?

    Who knows. 

Sign In or Register to comment.
Choose Another Board
Search Boards